# SDR SWAA2017092816728

- Difficulty date: September 16, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 19,043 hours, 7,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR TO SIDE WALL SUPPORT CORRODED BETWEEN BS 727D TO BS 767, RBL 22.  R&R SUPPORT IAW SRM AND DWG.
